# SDR CALA2019070301117

- Difficulty date: July 1, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 60,420 hours, 25,907 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D533708D121000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADDITIONAL CRACKS FOUND OUTSIDE THE CUT OUT AREA ON FR 35 LT SI DE CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS AND REPAIR BEFORE NEXT FLIGHT ACCOMPLISED INTERIM REPAIR ON LT FR35 CRACKS FOUND OUTSIDE THE CUT OUT AREA REF ECRA 5331-02406. ECRA REQUIRES DIP TO "ACCOMPLISH THE INITIAL INSPECTION AT LT FR 35-36 PRESSURE PANEL HOLES PER PART 2 ON OR BEFORE THE AC REACHES 57,107 TOTAL AIRCRAFT FLIGHT CYCLES OR 122,919 TOTAL AIRCRAFT FLIGHT HOURS WHICHEVER OCCURS FIRST. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEE THERAFTER. REF NRC 9026010 D 31,200 AIRCRAFT FLIGHT CYCLES OR 62,500 AIRCRAFT FLIGHT HOURS REF ECRA 5331-02406. ECRA REQUIRES DIP TO "ACCOMPLISH THE INITIAL INSPECTION AT LT FR 35-36 PRESSURE PANEL HOLES PER PART 2 ON OR BEFORE THE AC REACHES 57,107 TOTAL AIRCRAFT FLIGHT CYCLES OR 122,919 TOTAL AIRCRAFT FLIGHT HOURS WHICHEVER OCCURS FIRST. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 31,200 AIRCRAFT FLIGHT CYCLES OR 62,500 AIRCRAFT FLIGHT HOURS THERAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE INIT:  57,107 TAFC  /  122,919 TAFH RIR: 62,500 FH / 31,200 FC INIT WILL ITO TO RIR (-1226) ....DB/U359554
